MathSciNet Relay Station
MathSciNet bibliographic data
MR1635911 35Q55 (35A35 35J10 47J30 49J40 58E05)
Pankov, A. A.; Pflüger, K. On a semilinear Schrödinger equation with periodic potential. Nonlinear Anal. 33 (1998), no. 6, 593–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement